Favaron, Odile and Karami, H. and Sheikholeslami, S. M. - Total domination in K₅- and K₆-covered graphs

dmtcs:433 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 1
Total domination in K₅- and K₆-covered graphs

Authors: Favaron, Odile and Karami, H. and Sheikholeslami, S. M.

A graph G is Kr-covered if each vertex of G is contained in a Kr-clique. Let $\gamma_t(G)$ denote the total domination number of G. It has been conjectured that every Kr-covered graph of order n with no Kr-component satisfies $\gamma_t(G) \le \frac{2n}{r+1}$. We prove that this conjecture is true for r = 5 and 6.


Source : oai:HAL:hal-00972309v1
Volume: Vol. 10 no. 1
Section: Graph and Algorithms
Published on: January 1, 2008
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 68 times.
This article's PDF has been downloaded 62 times.